# SDR HEEA080406

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,168 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissors
- Part number: 7610408020047
- Part serial: A18500505
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR ROTATING SCISSORS WORN. REPAIRED.
